MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361510
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the patient, initial reporter, and facility, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.Device evaluated by mfr: only the pusher wire was returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was possible to see that the pusher wire was kinked at the heat shrink tfe tubing section and the device was broken in half.Moreover, the part of the distal solder/coil arm was missing, and it was no possible to take measurements, due that the device lost the form.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 25sep2025.It was reported that the coil became stuck in the catheter.A 3mm x 12cm interlock coil was selected for arteriovenous malformation procedure (avm).However, during the procedure, it was noted that the coil became stuck in the catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed the pusher wire was broken in half and coil arm was missing.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23356625
Report Number2124215-2025-74484
Device Sequence Number12976989
Product Code KRD
UDI-Device Identifier08714729764946
UDI-Public(01)08714729764946(17)270212(10)33628956
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361510
Device Catalogue NumberM001361510
Device Lot Number0033628956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale